# SDR USAA2010031090556

- Difficulty date: February 25, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 51,786 hours, 20,927 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 14N4003188A
- Part serial: A2685
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - CRACKS EMANATING FROM RIGHT WING NR 9 SLAT COVE PANEL ATTACH HOLES.  REPAIRED RIGHT WING NR 9 SLAT COVE PANEL IAW EA 101742.
